How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask CamilleRN Your Own Question
CamilleRN
CamilleRN, Nurse (RN)
Category: Health
Satisfied Customers: 4183
Experience:  Experience: 20 yrs experience in ER, ICU, Neuro, OR, Chemo,Cardiology, Dermatology and MORE.
22106326
Type Your Health Question Here...
CamilleRN is online now
A new question is answered every 9 seconds

De adoc, Iam having some issue with my skin. I have some light

This answer was rated:

De adoc,
Iam having some issue with my skin. I have some light color spot in my brown skin.
My doctor said it is eczema bu for some reason I don't think so. I had those light color in my arm for a year now. What should I do??
Thanks

CamilleRN :

Welcome to JustAnswer Health...and thank you for your question. I am a verified Expert and am delighted to help you today. Can you post a photo of the area please so we can look at it?

Customer:

How do I do this??

Customer:

Are you an dermatologist? Because I have other skin problem all over my legs...

CamilleRN :

Take a photo with your digital camera and download it to your desktop, then click on the paper clip icon and locate the file ( on your desktop) and hit enter

CamilleRN :

Do you see the paper clip icon?

CamilleRN :

Its above the box you write in here

Customer:

yes

Customer:

I am down loading this picture

CamilleRN :

ok, thank you

Customer:

My computer is actin out. I can put the picture in my destop

CamilleRN :

Where does it want it to save to?

CamilleRN :

That is ok... as long as you make a note of where it is so that when you click the paper clip you can find the photo to send it

Customer:

I think goe automatically to picasa

Customer:

I can't find the picture

CamilleRN :

That's ok

CamilleRN :

Can you describe what it looks like? Does it itch?

Customer:

No!

CamilleRN :

That's good

Customer:

The spots are a little bit thicker

CamilleRN :

Where is the area? your arms?

CamilleRN :

Is it upper arms?

Customer:

The spots are in my right hand

Customer:

Also the same spot starting be visisal in my left hand

Customer:

I am sorry for my spelling

CamilleRN :

Does it look like this?

Full Size Image

CamilleRN :

no problem:-)

Customer:

Not so light lika that

CamilleRN :

but that type of pattern?

Customer:

No

CamilleRN :

Full Size Image

CamilleRN :

Like that?

Customer:

Kind like this

Customer:

But this seems to me too light

CamilleRN :

That is a picture of something called Vitiligo, which is a skin condition where there is a loss of brown color (pigment) from the skin causing lighter areas on the skin.

CamilleRN :

I am not saying this is what you have...but the picture I showed you is vitiligo

Customer:

Does this vitiligo goes onto your arm?

CamilleRN :

Treatment is usually the cream that your Doctor prescribed for you, yes it can go up the arm as well

CamilleRN :

Here is a link to read more about it so you can compare:

CamilleRN :

VITILIGO

Customer:

Also does this vitiligo goes on to other part of your body??

CamilleRN :

It can, but not always

CamilleRN :

Some people will have a lot of areas while others may only have a few

Customer:

So the brown spot that I am havin behind my leg don't have anything to do with

Customer:

vitiligo?

CamilleRN :

You have a different Darker area on your leg?

CamilleRN :

The Cream the Doctor gave you will lighten the skin around the whiter areas so it blends better and won't be so noticible

Customer:

Those darker areas does itch!

CamilleRN :

Did you show those to the Doctor as well?

Customer:

Yes,

CamilleRN :

Skin darkening can be due to alot of reasons, are the areas flat or raised?

CamilleRN :

what did he say the legs ones were?

Customer:

Flat

CamilleRN :

Full Size Image
Like this?

Customer:

I don't remember the dermatologist saying nothing. He gave me a cream which it help.but it came back again this year..

CamilleRN :

Is it on the lower legs only?

Customer:

I can not see the picture well but it seems like it. Maybe a little bit darker

Customer:

Yes

CamilleRN :

What I showed you is dark areas due to poor circulation

CamilleRN :

The same cream he gave you for your arm can be used on the darker spots, if the Doctor recommends you to do so

Customer:

Maybe that is why I only get this behind where the leg fold

Customer:

No, The cream was different name I can;t remember

CamilleRN :

Ohhhhhhhhh, behind the leg fold may be a fungal rash..this is a common place to get it. Try this...purchase some over the counter Anti Fungal cream..such as Tinactin or Lotrimin and follow package directions, if it is a fungal rash, this will take care of it for you.

Customer:

I will try that to see if will help.

Customer:

Do you know why we get fungal infection behind our legs?/

Customer:

The first time I got those rush was not in the leg fold This year I got it again and is also appearing in the lower leg.

CamilleRN :

yes, because every body is exposed to fungus all the time..it's everywhere..when we sweat and the area gets irritated , the fungus will grow in the irritated area.

CamilleRN :

I hope this information has helped:-)

Customer:

Yes, It has help a little.

Customer:

Thank you so much

CamilleRN and 2 other Health Specialists are ready to help you